Statistical characteristics of queue with fractional Brownian motion input

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

3 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)699-701
Journal / PublicationElectronics Letters
Volume51
Issue number9
Publication statusPublished - 30 Apr 2015

Link(s)

Abstract

The factional Brownian motion has attracted significant attention because it accurately represents Internet traffic characteristics and is amenable to analysis. A link between the probability density function of the steady-state queue size of a queue with a fractional Brownian input and the generalised Gamma distribution is discovered, and the mean, variance, third central moment and skewness are provided. New simulation results that validate the accuracy of these queueing statistics are also provided.

Research Area(s)

Citation Format(s)

Statistical characteristics of queue with fractional Brownian motion input. / Chen, J.; Bhatia, H.S.; Addie, R.G.; Zukerman, M.

In: Electronics Letters, Vol. 51, No. 9, 30.04.2015, p. 699-701.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

Download Statistics

No data available